# SDR CA990715011

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold Assy
- Part number: 3014704
- Condition: Mismanufactured
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PREVIOUSLY REPORTED TO P&W BY OPERATOR.   BURRS AND MARKS HAVE BEEN FOUND IN THE PASSAGEWAYS OF THE TRANSFER TUBES.  DIFFICULTIES ASSOCIATED IN ASSEMBLY IN WHICH THE OPERATOR FEELS COULD RESULT IN A FUEL HAZARD WHERE O-RINGS ARE DAMAGED AT INSTALLATION.  ONE TUBE STATED TO HAVE THIS CONDITION.
